MathSciNet Relay Station
MathSciNet bibliographic data
MR2718204 22E40 (32Q45 51M10 53C35)
Kamiya, Shigeyasu; Parker, John R.; Thompson, James M. Notes on complex hyperbolic triangle groups. Conform. Geom. Dyn. 14 (2010), 202–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement